# SDR CA010307008

- Difficulty date: February 14, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Amd FALCON10
- Aircraft time: 11,220 hours
- Engine: Garrtt TFE7312
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13300114
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 CONTROLLER INSTALLED PROBLEM IN DESCENT LOST PRESSURE ON/AT 4,000 FEET. NR 2 CONTROLLER INSTALLED UNIT WOULD NOT PRESSURIZE IN  AIR. NR 3 OUR CONTROLLER REPAIRED.  INSTALLED AND FLIGHT TESTED OK.
